# SDR AALA201809069028

- Difficulty date: September 3, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 53,269 hours, 30,609 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Door
- Condition: Faulty
- Location: Emerg Equip Acc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR, FLIGHT ATTENDANT SEAT EMERGENCY EQUIPMENT ACCESS DOOR WOULD NOT LATCH CLOSED.  MAINTENANCE CHECKED IAW AMM 25-22-41 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
